# SDR SIMA200207702

- Difficulty date: March 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 710700083407
- Part serial: 94030283
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

OKC - FLT 3602 - CREW REPORTED AT APPROXIMATELY 4000 FT FIRST OFFICER LOST HEADING AND ATTITUDE FOLLOWED BY THE CAPTAIN LOSING HIS HEADING AND ATTITUDE.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  DURING RETURN TO FIELD CAPTAIN SIDE CAME BACK ON LINE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS INTEGRATED AVIONICS COMPUTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
